1 week since my FUE Hair Transplant. Taking a multi-vitamin supplement from Turkey called Xpecia. Will it do any harm? (photo)

It's been 1 week since my hair transplant. I've been taking Xpecia since the 2nd day post-op, a multi-vitamin that seems to recommended by most turkish doctors. You can find attached the ingredients. My question is, and just to put my mind at ease : Will it do any harm at this stage? I ask because the doctor asked me to stop minoxidil at least 2 weeks after my HT and not start it again until 3 weeks post-op. So I figured I should've waited as well before taking any multi-vitamins.

Doctor Answers 3

If you have post surgical issues or questions please contact your doctor.

If you have post surgical issues or questions please contact your doctor.   The Internet is not a source for receiving person medical recommendations. 


Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Vitamins

from the label it appears to have saw palmetto, gingko biloba, and biotin among other things. It shouldn't cause any harm, but does not have any proven ingredients for prevention of hair loss. Biotin can help the strength of your hair. 

Rae Lynne Kinler, MD
Chicago Physician

Xpecia

This is probably a form of finastteride which is good to take after a hair transplant to prevent hair loss from happening, see below

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.